Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 97, NWS Miami, FL

July 1, 2008Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 1, 2008, 4:32 PM EDT for Glades County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2008, 4:32 PM EDT (20:32 UTC)
Expired
Jul 1, 2008, 5:04 PM EDT
In force
32 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 012031
SVRMFL
FLC043-012115-
/O.NEW.KMFL.SV.W.0097.080701T2032Z-080701T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EDT TUE JUL 1 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 515 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOORE HAVEN...AND MOVING NORTHEAST AT 8 MPH.

* THE STORM WILL AFFECT...
  MOORE HAVEN...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

LAT...LON 2697 8108 2695 8106 2692 8107 2692 8108
      2693 8110 2689 8111 2688 8109 2685 8109
      2683 8106 2682 8095 2679 8095 2677 8103
      2677 8116 2685 8121 2701 8103
TIME...MOT...LOC 2032Z 237DEG 7KT 2680 8114

$$

DG
1 follow-up statement
000
WWUS52 KMFL 012104
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
504 PM EDT TUE JUL 1 2008

FLC043-012114-
/O.CAN.KMFL.SV.W.0097.000000T0000Z-080701T2115Z/
GLADES FL-
504 PM EDT TUE JUL 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GLADES COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
WEAKENED AND IS MOVING OUT OVER LAKE OKEECHOBEE. THUS...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 2697 8108 2695 8106 2692 8107 2692 8108
      2693 8110 2689 8111 2688 8109 2685 8109
      2683 8106 2682 8095 2679 8095 2677 8103
      2677 8116 2685 8121 2701 8103
TIME...MOT...LOC 2104Z 237DEG 7KT 2683 8108

$$

DG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 1, 2:30 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT TUE JUL 1 2008

.DISCUSSION...RUC 18Z STREAMLINE ANALYSIS INDICATED A M/U LONG
WAVE TROUGH EXTENDING FROM NEW ENGLAND SW TO CENTRAL GULF. THE 300
MB ANALYSIS SHOWED A SERIES OF WEAK DISTURBANCES MOVING EAST
AROUND THE BASE OF THIS TROUGH OVR ERN GULF AND FL PENINSULA. A
THE LOW LVLS A FRONTAL BOUNDARY WAS INDICATED OVR NRN FLORIDA
WHILE THE WRN ATLC RIDGE EXTENDED SW TO NRN BAHAMAS. WIND FLOW
BETWEEN BOTH SYSTEMS ADVECTING LARGE AMOUNT OF MOISTURE FROM WRN
CARIB NE THROUGH THE PENINSULA AND INTO WRN ATLANTIC.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY...LONG WAVE TROUGH WILL
CONTINUE TO DOMINATE CONDITIONS ACROSS ERN HALF OF THE COUNTRY AND
SO S. FLORIDA WILL CONTINUE UNDER A MAINLY SOUTHWESTERLY STEERING
FLOW. A SERIES OF M/U DISTURBANCES WILL CONTINUE TO MOVE EAST ARND
THE BASE OF THE TROUGH AND PROVIDE ALMOST DAILY UNSTABLE
CONDITIONS. THIS WILL RESULT IN DAILY AFTERNOON TSTMS DEVELOPING
OVR INLAND AREAS AND THEN SPREADING NORTHEASTWARD UNDER THE
STEERING FLOW. AGAIN THE STEERING FLOW WILL BE LIGHT TO MODERATE
AND THIS WILL RESULT IN SLOW MOVING STORMS, SO LOCALLY HEAVY RAIN
IS LIKELY WITH THESE STORMS.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY...CONDITIONS WILL START TO
SHIFT THROUGH THIS PERIOD AS THE LONG WAVE TROUGH IS REPLACED BY A
DEEP LAYER DEVELOPING RIDGE. NOT ONLY THE AMOUNT OF AVAILABLE
MOISTURE WILL DIMINISH SLIGHTLY, BUT ALSO THE LOCAL AREA WILL BE
UNDER DEEPER EASTERLIES AND SO THE STEERING FLOW WILL RESULT IN
AFTERNOON CONVECTION CONCENTRATING MORE OVER INTERIOR AND WEST
COAST.

.MARINE...SFC WINDS WILL REMAIN AOB 15 KTS AND SEAS AOB 4 FEET
THROUGH THE ENTIRE FORECAST PERIOD.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  88  74  88 / 30 60 30 50
FORT LAUDERDALE  76  88  75  88 / 30 60 30 40
MIAMI            76  89  76  89 / 30 60 30 50
NAPLES           73  90  73  91 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH
AVIATION...60/BD
Hazardous weather outlook, Jul 1, 10:27 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1027 AM EDT TUE JUL 1 2008

FLZ063-066>075-168-172>174-020230-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1021 AM EDT TUE JUL 1 2008

...HIGH RISK OF LIGHTNING MOST AREAS TODAY...
...MODERATE RISK OF WATERSPOUTS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED OVER MOST AREAS TODAY WHICH WILL PRODUCE A HIGH
RISK OF LIGHTNING. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WHICH WILL BE
ACCOMPANIED BY LOCALLY HEAVY RAINFALL.

WATERSPOUTS: WITH WEAK SOUTHWEST STEERING FLOW, ANY BOUNDARIES
OVER THE AREA WATERS WILL PRODUCE A MODERATE RISK OF WATERSPOUTS
TODAY.

WIND: THE STRONGEST THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO
PRODUCE WIND GUSTS UP TO 40 MPH.

FLOODING: THERE IS A SLIGHT RISK OF LOCAL URBAN TYPE FLOODING OF
ROADWAYS AND LOW LYING AREAS DUE TO SLOW MOVING THUNDERSTORMS
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STEERING PATTERN WILL CONTINUE FROM THE SOUTHWEST, BRINGING
HIGHER CHANCES FOR THUNDERSTORMS TO THE EAST COAST METRO AREAS
WEDNESDAY. A RETURN TO MORE WESTERN ACTIVITY IS EXPECTED LATER IN
THE WEEK.

A LIGHTER WIND FLOW AND CLOUD CONVERGENCE LINES OVER THE LOCAL WATERS
COULD LEAD TO AN OCCURRENCE OF WATERSPOUT ACTIVITY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 1, 2:54 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT TUE JUL 1 2008

FLZ072>074-011930-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE FL-
254 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHWEST MIAMI-DADE...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MIRAMAR...MOVING SOUTH AT 7 MPH.

THIS STORM WILL AFFECT...

MIAMI LAKES...
PENNSUCO...
MEDLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2586 8027 2586 8042 2598 8037 2597 8028
TIME...MOT...LOC 1854Z 006DEG 6KT 2594 8035

GARCIA
Special weather statement, Jul 1, 3:36 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT TUE JUL 1 2008

FLZ071-073-012000-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
336 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS RURAL NORTHWEST MIAMI-DADE
COUNTY AND RURAL SOUTHWEST BROWARD COUNTY...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 9 MILES NORTHEAST OF
DADE-COLLIER TRAINING AIRPORT...MOVING NORTHEAST AT 5 MPH.

THIS STORM WILL AFFECT...

  RURAL NORTHWEST MIAMI-DADE COUNTY
  RURAL SOUTHWESTERN BROWARD COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2599 8063 2583 8080 2589 8088 2596 8087
      2615 8088 2621 8084
TIME...MOT...LOC 1936Z 228DEG 5KT 2597 8084

GREGORIA
Special weather statement, Jul 1, 3:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT TUE JUL 1 2008

FLZ066-070-012030-
HENDRY FL-INLAND COLLIER COUNTY FL-
358 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS ALLIGATOR ALLEY...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILE MARKER 60 ON ALLIGATOR ALLEY...MOVING
EAST AT 14 MPH.

THIS STORM WILL AFFECT...

MILE MARKER 60 ON ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2628 8096 2614 8093 2615 8110 2623 8112
TIME...MOT...LOC 1958Z 257DEG 12KT 2620 8107

60
Special weather statement, Jul 1, 4:03 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT TUE JUL 1 2008

FLZ073-074-173-174-012030-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
403 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS MIAMI-DADE COUNTY...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR THE REDLAND...MOVING
NORTHEAST AT 8 MPH.

THIS STORM WILL AFFECT...

THE REDLAND...
NARANJA...
INLIKITA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2556 8030 2554 8030 2553 8032 2552 8032
      2542 8053 2558 8063 2571 8041 2557 8030
TIME...MOT...LOC 2003Z 237DEG 7KT 2555 8049

GREGORIA
Special weather statement, Jul 1, 4:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT TUE JUL 1 2008

FLZ070-012130-
INLAND COLLIER COUNTY FL-
424 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM AFFECTING EASTERN CENTRAL COLLIER COUNTY...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS NEAR MILE MARKER 60 ON ALLIGATOR
ALLEY...MOVING EAST AT 6 MPH.

THESE STORMS WILL AFFECT...

MILE MARKER 60 ON ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2624 8090 2605 8089 2602 8116 2622 8118
TIME...MOT...LOC 2024Z 248DEG 5KT 2611 8105

BAXTER
Special weather statement, Jul 1, 4:25 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
425 PM EDT TUE JUL 1 2008

FLZ063-012100-
GLADES FL-
425 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS EASTERN GLADES COUNTY...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES SOUTHWEST OF MOORE
HAVEN...MOVING NORTHEAST AT 8 MPH.

THIS STORM WILL AFFECT...

LAKE HICPOCHEE...
MOORE HAVEN...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2702 8100 2698 8108 2692 8107 2692 8108
      2693 8110 2689 8111 2688 8109 2685 8109
      2683 8106 2682 8095 2677 8094 2677 8127
      2681 8130 2703 8101
TIME...MOT...LOC 2025Z 237DEG 7KT 2679 8116

DG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:56 PM EDTSpecial Marine WarningMFL32 min
Jul 1, 12:04 AM EDTSpecial Weather StatementMFLBroward26 min
Jul 1, 12:33 AM EDTSpecial Marine WarningMFL57 min
Jul 1, 12:30 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 1, 2:29 PM EDTSpecial Weather StatementMFLBroward31 min
Jul 1, 2:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jul 1, 3:06 PM EDTSevere Thunderstorm WarningMFLMiami-Dade39 min
Jul 1, 3:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jul 1, 3:58 PM EDTSpecial Weather StatementMFLHendry32 min
Jul 1, 4:03 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jul 1, 4:24 PM EDTSpecial Weather StatementMFLCollier66 min
Jul 1, 4:45 PM EDTSpecial Weather StatementMFLGlades30 min
Jul 1, 5:03 PM EDTSpecial Marine WarningMFL87 min
Jul 1, 5:08 PM EDTSpecial Weather StatementMFLGlades37 min
Jul 1, 5:28 PM EDTSpecial Weather StatementMFLPalm Beach62 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
Jul 1, 6:05 PM EDTSpecial Weather StatementMFLGlades55 min
Jul 1, 6:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.